# SDR IPXA2022072084361

- Difficulty date: July 8, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 63,448 hours, 14,702 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Support Bracket
- Part number: ARC22351
- Condition: Broken
- Location: Lt Wing O/B Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH WING O/B FLAP I/B HINGE CHANNEL SUPPORT BRACKET BROKEN.REMOVED,FABRICATED AND REPLACED BROKEN SUPPORT BRACKET IAW SRM 51-31-01 (MINOR).
